Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Tingling in left arm, anxiety, dehydration. Does red bull cause nerve damage?

I m wondering if red bull (yager bombs) can cause nerve damage. I haven t been able to get to the clinic yet, and I ve been experiencing some tingling in my left arm/ hand . I m a little paranoid it could be a heart problem as well, but what I was feeling was probably just a combination of anxiety and dehydration . I know this cant replace a visit to the clinic, but maybe this sounds really familiar to you?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. All addictive substances has a chance to create nervous agitation. Redu bull also false under such category. Addiction always causes nerve irritation, triggering so mny negative hormones inside the body which makes us so weak that we become unresponsive to nature.

Anxiety arising out of this situationn is another risk. When we are aftaid of substance abuse and we do it because we can't avoid it, we start fearing there might be something wrong, or something might go wrong. This fear creates anxiety, even through without any knowing perception of comprehension about such thoughts.

Such anxiety causes symptoms like plpitations, sweating, numbness, pain around chest, shoulder or neck etc. You are under such anxiety symptoms. Nothing to worry. You already had decided to visit a doctor. Do it, he will give you further advice.

Hope this answers your query. If you need assistance of a psychologist for anxiety, feel free to contact me.
Good luck.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor